I'm 110lbs and was just given 40mg Accutane from my GP (no derm in my area) I took it 8 years ago, it worked but I feel that it has affected my liver as if I drink(which is occasionally) I get an awful hungover the next day from just one or two drinks (I always eat before drinking). This makes me scared to take this medication again as I worry I may cause more damage. I am waiting on my blood work before I go ahead with my prescription. Should I take liver support supplements and if so what?
Should I Take Liver Support Supplements on Accutane?
Doctor Answers (1)
Liver support supplements and Accutane
Liver functions can go high on Accutane but they rebound quickly and go back to whatever the levels were before, within about 15-30 days of stopping Accutane. You simply have a low tolerance for alcohol, which has nothing to do with Accutane. I can't say I recommend liver support supplements, and frankly, it's just more for the body to process.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.